# SDR DALA2019112096787

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,867 hours, 23,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 25d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 6423028) SEAT 25D EMERGENCY LIGHT BROKEN. CORRECTIVE ACTION: FOUND SEAT ENDBAY BROKEN. REPLACED SEAT ENDBAY PER B-757 M/M 25-21. EMERGENCY LIGHT OPS NORMAL.
